# SDR SWAA2025060668401

- Difficulty date: May 7, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN RBL 40 TO RBL 55 RH SIDE WHEEL WELL COMPARTMENT (CRACK 2) 2025-291297 <[01].  MEASURED (CRACK 2) ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN RBL 40 TO RBL 55 RH SIDE WHEEL WELL COMPARTMENT: L=2.15? TOOL USED: CALIPER: P/N: 500-197-30; S/N: A23304055; DUE DATE: 10-NOV-25. EVALUATED AND REPAIRED PROCESS IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 WAS DOCUMENTED ON FAULT TTG8Q01021ZG; [02] CERTIFIED AS ITEM RII.  MEASURED (CRACK 2) ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN RBL 40 TO RBL 55 RH SIDE WHEEL WELL COMPARTMENT: L=2.15.  TOOL USED: CALIPER: P/N: 500-197-30; S/N: A23304055; DUE DATE: 10-NOV-25. EVALUATED AND REPAIRED PROCESS IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 WAS DOCUMENTED ON FAULT TTG8Q01021ZG.
